آمار

تعداد نشریات20
تعداد شماره‌ها294
تعداد مقالات2,886
تعداد مشاهده مقاله4,544,380
تعداد دریافت فایل اصل مقاله2,686,853
Zhang, Hua-Peng. (1393). Characterizations and properties of bounded $L$-fuzzy sets. نشریه علمی دانشگاه سیستان و بلوچستان, 11(5), 47-53.
Hua-Peng Zhang. "Characterizations and properties of bounded $L$-fuzzy sets". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 5, 1393, 47-53.
Zhang, Hua-Peng. (1393). 'Characterizations and properties of bounded $L$-fuzzy sets', نشریه علمی دانشگاه سیستان و بلوچستان, 11(5), pp. 47-53.
Zhang, Hua-Peng. Characterizations and properties of bounded $L$-fuzzy sets. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 11(5): 47-53.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.